RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 2, Pages 250–259 (Mi tmf4068)  

This article is cited in 4 scientific papers (total in 4 papers)

On a representation for spin operators and its use in the theory of magnetism

V. G. Bar'yakhtar, D. A. Yablonskii


Abstract: A new representation is proposed which makes it possible to go from spin operators to some Bose operators. Transformation properties of these operators under rotations of the coordinate system are similar to transformation properties of the phonon operators under translations of the coordinate system. This makes it possible to take explicitly into account the symmetry of the Hamiltonian of interacting spin waves in all orders with respect to the interaction Hamiltonian. Explicit expression for the Hamiltonian of interacting spin waves in the long-wave limit is also found.

Full text: PDF file (554 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:2, 1109–1115

Received: 19.11.1974

Citation: V. G. Bar'yakhtar, D. A. Yablonskii, “On a representation for spin operators and its use in the theory of magnetism”, TMF, 25:2 (1975), 250–259; Theoret. and Math. Phys., 25:2 (1975), 1109–1115

Citation in format AMSBIB
\Bibitem{BarYab75}
\by V.~G.~Bar'yakhtar, D.~A.~Yablonskii
\paper On~a~ representation for spin operators and its use in the theory of magnetism
\jour TMF
\yr 1975
\vol 25
\issue 2
\pages 250--259
\mathnet{http://mi.mathnet.ru/tmf4068}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 2
\pages 1109--1115
\crossref{https://doi.org/10.1007/BF01028954}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4068
  • http://mi.mathnet.ru/eng/tmf/v25/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Bar'yakhtar, D. A. Yablonskii, “Symmetry of a magnet and structure of spin-wave Hamiltonian”, Theoret. and Math. Phys., 31:2 (1977), 431–434  mathnet  crossref
    2. V. G. Bar'yakhtar, V. N. Krivoruchko, D. A. Yablonskii, “Symmetry of a magnet and behavior of quasiparticle spectra at low momenta”, Theoret. and Math. Phys., 35:3 (1978), 508–513  mathnet  crossref
    3. V. N. Krivoruchko, D. A. Yablonskii, “Structure of the interaction amplitudes of spin waves in ferromagnets”, Theoret. and Math. Phys., 45:1 (1980), 920–924  mathnet  crossref  isi
    4. V. G. Bar'yakhtar, V. N. Krivoruchko, D. A. Yablonskii, “Calculation of the high-frequency magnetic susceptibility tensor of a magnet”, Theoret. and Math. Phys., 45:2 (1980), 1030–1034  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:264
    Full text:108
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019